# SDR CALA2017041701023

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,888 hours, 16,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8128U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER LOBE STA 760 TO STA 700 LBL 63 MAIN DECK FLOOR STRUCTURE CREASE BEAM HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED CREASE BEAM LT SIDE BETWEEN STA 755 THRU STA 665 AS PER SRM 51-40-02 AND DRAWING NR 143N5520.
